I've been having pains in my side that have spread over the past week. I've had my urine and blood tested on Monday, and they can't find anything wrong. So, this morning, I have to get a CT scan of my abdomen.
Unfortunately, I have to drink this nasty barium liquid every hour before the test. I just drank the first cup. It's "berry smoothie" flavored - and I suppose it doesn't taste THAT bad. But it is so thick, and knowing what it is, it's hard not to throw up while drinking it. Yuck. And I have 4 more cups over the next 4 hours to drink. Uggg....
That stuff is pretty gross...
Originally Posted by Shipwreck
My ex-wife had to do something similar a few years ago, I about puked watching her drink it. That's some pretty thick stuff. She didn't have the smoothie favor option, She said it tasted like chalk.
good luck though, I hope it's nothing serious....
Well, turns out that the bottom of one of my lungs has collapsed. Everything else is fine. I don't understand how that has cause pain in other places (around my kidneys and gall bladder area), but the doctor said that this can sometimes happen. It's some type of pneumonia, but I can't remember what he called it.
What is strange is that I have no breathing problems and am not coughing. I just have abdomen pain that moves around a bit.
I have some medicine, and hopefully it helps. At least nothing else is wrong and its nothing I need surgery for. Still, this could be serious, but it should be ok since I caught it in time.
That stuff is nasty. Hope I never have to drink that stuff again.
I can relate
My lung partially collapsed when I was in High school. 10% "pneumothorax" or collapse. I was in the best shape of my life. It happened the day we were leaving for a Regional tennis meet while I was just sitting in class. It sucked but no commplications or explanation.
Well, last year I got pleurtitus - an inflamtaion of the cells around the lungs - I had very bad chest pain. Now, a year later, this.
I have had asthma all my life, and never anything like this. Then 2x w/i a year, I get something somewhat similiar.
I have been on new asthma medicine about 2 years now. I did some research last night online, and this is a possible side effect. I will call the doctor today and ask for something new. I really think this is what caused it.
» Springfield Armory
» HGF Sponsors